RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 48, Number 3  


New mechanism of energy release in astrophysical objects
V. I. Denisov, A. A. Logunov
275
Infrared asymptotic behavior of the gluon propagator
A. N. Vasil'ev, Yu. M. Pis'mak, Yu. R. Khonkonen
284
Non-fock linear boson systems and their applications in two-dimensional models
A. I. Oksak
297
Trace formulas for the quantum nonlinear Schrödinger equation
A. G. Izergin, V. E. Korepin, F. A. Smirnov
319
Infrared asymptotics of power type for the gluon propagator in the axial gauge
A. I. Alekseev
324
Classical particle with spin and Clifford algebra
A. L. Glebov
340
Global structure of the general solution of the Chew–Low equations
V. P. Gerdt
346
Quantum hydrodynamics of self-gravitating matter
M. B. Birman, D. N. Zubarev, S. A. Smolyanskii
356
Generalized Fokker–Planck equation for quantum systems
V. G. Morozov
373
Quasistationary quasi-energy states and convergence of perturbation series in a monochromatic field
N. L. Manakov, A. G. Fainshtein
385
Markov methods of analysis of stochastic quantum dynamics of quasiclassical open systems
B. A. Grishanin
396
Annihilation of excitons in quasi-one-dimensional crystals
Yu. B. Gaididei
410
Statistical theory of crystallization in a system of hard spheres
V. N. Ryzhov, E. E. Tareeva
416
New theorem on the asymptotic equality of differential cross sections
S. Yu. Medvedev
424
The exciton spectrum problem in strongly anisotropic semiconductors
K. K. Danilevich-Tovstyuk, B. A. Lukiyanets
428
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019